Doklady Mathematics

, Volume 82, Issue 3, pp 874–877 | Cite as

Asymptotically homogeneous generalized functions along trajectories defined by a general one-parameter transformation group

  • Yu. N. Drozhzhinov
  • B. I. Zav’yalov
Mathematics
  • 30 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Yu. N. Drozhzhinov and B. I. Zav’yalov, Izv. Akad. Nauk, Ser. Mat. 70(6), 45–92 (2006).MathSciNetGoogle Scholar
  2. 2.
    Yu. N. Drozhzhinov and B. I. Zav’yalov, Dokl. Math. 78, 503–507 (2008) [Dokl. Akad. Nauk 421, 157–161 (2008)].CrossRefMathSciNetGoogle Scholar
  3. 3.
    Yu. N. Drozhzhinov and B. I. Zav’yalov, Mat. Sb. 200(6), 23–66 (2009).MathSciNetGoogle Scholar
  4. 4.
    Yu. N. Drozhzhinov and B. I. Zav’yalov, Dokl. Math. 79, 356–359 (2009) [Dokl. Akad. Nauk 426, 300–303 (2009)].MATHCrossRefGoogle Scholar
  5. 5.
    V. S. Vladimirov, Yu. N. Drozhzhinov, and B. I. Zav’yalov, Multidimensional Tauberian Theorems for Distributions (Nauka, Moscow, 1986) [in Russian].Google Scholar
  6. 6.
    O. Grudzinski, Quasi-Homogeneous Distributions (North-Holland, Amsterdam, 1991).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  • Yu. N. Drozhzhinov
    • 1
  • B. I. Zav’yalov
    • 1
  1. 1.Steklov Institute of MathematicsRussian Academy of SciencesMoscowRussia

Personalised recommendations